# SDR AALA20140807010

- Difficulty date: July 25, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N426AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49338
- Aircraft time: 78,873 hours, 42,247 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: FDK27459
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FRAME 1322 RT SIDE AT LONGERON 17 RT.  INSTALLED FRAME REPAIR ANGLE IAW EA MD80-53-036016.
